Title: Generalizations of orthogonal polynomials
Authors: Bultheel, Adhemar * ×
Cuyt, Annie *
Van Assche, Walter *
Van Barel, Marc *
Verdonk, Brigitte * #
Issue Date: Jul-2005
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:179 issue:1-2 pages:57-95
Abstract: We give a survey of recent generalizations of orthogonal polynomials. That includes multidimensional (matrix and vector orthogonal polynomials) and multivariate versions, multipole (orthogonal rational functions) variants, and extensions of the orthogonality conditions (multiple orthogonality). Most of these generalizations are inspired by the applications in which they are applied. We also give a glimpse of these applications, which are usually generalizations of applications where classical orthogonal polynomials also play a fundamental role: moment problems, numerical quadrature, rational approximation, linear algebra, recurrence relations, and random matrices. (c) 2004 Elsevier B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
gop.pdf Published 452KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science